Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number
030452
Medical Device Problem Code
Entrapment of Device (1212)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, the jaws of the device locked on tissue.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
New Search
Submit an Adverse Event Report
Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer
(Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key
13587849
Report Number
1219930-2022-00645
Device Sequence Number
14930872
Product Code
GDW
UDI-Device Identifier
10884523002836
UDI-Public
10884523002836
Combination Product (Y/N)
N
Initial Reporter Country
CA
PMA/510(K) Number
K111825
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,Health Professional,Company Representative
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/23/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
030452
Device Catalogue Number
030452
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/07/2022
Initial Report FDA Received Date
02/23/2022
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown